# SDR 2025F00025

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 62510101
- Condition: No Test
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TECHNICIAN WAS PERFORMING A FLOOR RUN ON A B777 EMERGENCY SLIDE PN 62771-128. DURING INFLATION BOTH ASPIRATORS SEPARATED FROM THE SLIDE.
